# SDR R61A2025060200276

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000506
- Aircraft time: 22,442 hours, 15,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORRODED FLOOR SUPPORT FITTING FOUND AT FWD WET AREA FR 16 LBL 45. REMOVED AND REPLACED FWD WET AREA SUPPORT FITTING IAW EMB 170/175 SRM 51-46-01
